# SDR FDEA202011032754

- Difficulty date: November 3, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 75,595 hours, 18,230 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AJC7515503
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, UPON REMOVAL FOR RIGHT HAND BANJO FITTING ACCESS REFERENCE   (SPECIAL/NONROUTINE MAINTENANCE FORM N00613).  FOUND LEFT HAND SIDE NUMBER 4 BANJO FITTING AT STATION 2164 LOWER VERTICAL STABILIZER FORWARD FLANGE CRACKED.  LEFT HAND NUMBER 4 BANJO FITTING LOWER VERTICAL STABILIZER FORWARD FLANGE UPPER SPAR CAP STATION 2164 CRACKED APPROXIMATELY 3.50 INCHES TRIMMED, AS PER SRM 55-30-02-2R FIGURE 201 SHEET 2 REPAIR 5.  REPAIR CARRIED OUT, AS PER SRM 55-30-02-2R FIGURE 204 REPAIR 5.   REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.  TO CARRY OUT INITIAL INSPECTION AT 5400 FLIGHT CYCLES AND REPETITIVE INSPECTION AT EVERY 2700 FLIGHT CYCLES, AS PER SRM 55-30-02-2R TABLE 203 FIGURE 204 REPAIR 5.  REQUIREMENT METHOD BY   ULTRASONIC AND HIGH FREQUENCY EDDY CURRENT, PER SN10550000 REQUIREMENTS.
